A note on intertwines of infinite graphs
We present a construction of two infinite graphs G1, G2 and of an infinite set F of graphs such that F is an antichain with respect to the minor relation and, for every graph G in F, both G1 and G2 are subgraphs of G but no graph obtained from G by deletion or contraction of an edge has both G1 and G2 as minors. These graphs show that the extension to infinite graphs of the intertwining conjecture of Lovász, Milgram, and Ungar fails. © 1993 Academic Press, Inc.
Publication Source (Journal or Book title)
Journal of Combinatorial Theory, Series B
Oporowski, B. (1993). A note on intertwines of infinite graphs. Journal of Combinatorial Theory, Series B, 59 (1), 69-73. https://doi.org/10.1006/jctb.1993.1054